# SDR DALA2017031602258

- Difficulty date: March 15, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 67,272 hours, 22,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR AFT LEFT SLIDE PACK PARTUALLY EXPOSED.  REINSTALLED THE GIRT BAR. OPS CHECKED NORMAL IAW AMM 52-11-25, PARA F. OK FOR SERVICE.
